IJPAM: Volume 108, No. 4 (2016)
FUZZY LINEAR PROGRAMMING
Department of Mathematics
College of Sciences
Payame Noor University
P.O. Box 19395-3697, Tehran, IRAN
Abstract. In this paper, based on linear ranking functions we investigate some properties for the fuzzy number linear programming problems and its dual with the relationships between them.
Received: October 18, 2015
AMS Subject Classification: 90C05, 90C46, 90C70
Key Words and Phrases: fuzzy numbersm fuzzy linear programming, ranking functions, duality
Download paper from here.
DOI: 10.12732/ijpam.v108i4.11 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 859 - 864